JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
A simple solution to a continuous-time mean-variance portfolio selection via the mean-variance hedging
Naohiro Yoshida
Author information
JOURNAL FREE ACCESS

2019 Volume 11 Pages 25-28

Details
Abstract

In this paper, an explicit solution to a continuous-time mean-variance portfolio selection problem in a continuous semimartingale model is provided through the Lagrange multiplier method and results of a mean-variance hedging problem. Without reformulation of the problem which is usually employed in the literature, we get a more straightforward method of solution than earlier studies.

Information related to the author
© 2019, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top